Join Us

We are 216,745 members in 84 forums discussing 160,184 topics.

Help with Abbreviations

Topic: abnormal vaginal bleeding while on chemo

Forum: Managing Side Effects of Breast Cancer and Its Treatment —

This is a place to discuss concerns, tips and strategies for all types of side effects from all types of medications and treatments, (chemo/rads/hormonal/targeted/pain meds/etc.

Posted on: Dec 3, 2019 07:12PM

cpuentez wrote:

Hi,

I'm currently undergoing a TC chemo regimen, 4 rounds. I am pre menopausal, 37 years old, and I am experiencing very long menstrual periods and brown and light pink spotting in between on the days that I don't bleed. This is not normal for me as I've always had regular periods. I'm bleeding like every other day. Has anyone else experienced this while undergoing chemo? Btw, I've finished 2 rounds of chemo so far and will be having my third round this Friday.

Log in to post a reply

Page 1 of 1 (1 results)

Posts 1 (1 total)

Log in to post a reply

Dec 4, 2019 01:36AM MinusTwo wrote:

What does your oncologist say? If you aren't getting good answers, I'd contact your GYN to advocate.

2/15/11 BMX-DCIS 2SNB clear-TEs; 9/15/11-410gummies; 3/20/13 recurrance-5.5cm,mets to lymphs, Stage IIIB IDC ER/PRneg,HER2+; TCH/Perjeta/Neulasta x6; ALND 9/24/13 1/18 nodes 4.5cm; AC chemo 10/30/13 x3; herceptin again; Rads Feb2014

Page 1 of 1 (1 results)